Antineutrophil cytoplasmic antibodies negative levamisole-induced leukocytoclastic vasculitis: a presumed case and literature review.

Int J Dermatol 2018 Dec 25;57(12):1411-1416. Epub 2018 Sep 25.

Department of Dermatology, University of Texas Medical Branch, Galveston, TX, USA.

Levamisole-contaminated cocaine toxicity is a serious emerging public health concern, and providers should be aware of its presentation and management. Most cases of levamisole-induced vasculitis/vasculopathy (LIV) are associated with high antineutrophil cytoplasmic antibodies (ANCA). We describe a unique case of a cocaine user who presented with an acute purpuric eruption and negative ANCA laboratory findings. A brief clinical overview of LIV, spanning from patient presentation to treatment, is provided. In addition, we present a summary of all cases of ANCA-negative vasculitis identified via a PubMed literature review.

Download full-text PDF

Source
http://dx.doi.org/10.1111/ijd.14249DOI Listing

Still can't find the full text of the article?

We can help you send a request to the authors directly.
December 2018
24 Reads

Article Mentions


Provided by Crossref Event Data
twitter
Twitter: Intjderm
November 10, 2018, 6:17 pm EST
twitter
Twitter: Intjderm
November 10, 2018, 6:15 pm EST

Publication Analysis

Top Keywords

cytoplasmic antibodies
8
literature review
8
antineutrophil cytoplasmic
8
findings clinical
4
providers aware
4
aware presentation
4
provided addition
4
spanning patient
4
presentation management
4
addition summary
4
public health
4
user presented
4
summary cases
4
health concern
4
cocaine user
4
concern providers
4
cases levamisole-induced
4
associated high
4
unique case
4
high antineutrophil
4

References

(Supplied by CrossRef)
Levamisole-adulterated cocaine: a case of retiform purpura, cutaneous necrosis and neutropenia
Dherange et al.
BMJ Case Rep 2015
Levamisole-adulterated cocaine toxicity: would you recognize it?
Cherlopalle et al.
Prim Care Companion CNS Disord 2016
Cocaine-induced thrombotic vasculopathy
John et al.
Am J Med Sci 2011

Similar Publications